JournalsrlmVol. 22, No. 2pp. 161–174

Nonlinear potential estimates in parabolic problems

  • Tuomo Kuusi

    Aalto University, Finland
  • Giuseppe Mingione

    Università di Parma, Italy
Nonlinear potential estimates in parabolic problems cover

Abstract

We report on some recent result allowing to get pointwise bounds for the spatial gradient of solutions to degenerate and singular parabolic equations via linear and nonlinear potentials of the data.

Cite this article

Tuomo Kuusi, Giuseppe Mingione, Nonlinear potential estimates in parabolic problems. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 22 (2011), no. 2, pp. 161–174

DOI 10.4171/RLM/593